MathSciNet Relay Station
MathSciNet bibliographic data
MR694575 62E15 (15A42)
Wu, Chuan Yi A series of inequalities for Mills's ratio. (Chinese) Acta Math. Sinica 25 (1982), no. 6, 660–670.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement